| Model Number |
60007 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
03/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +19.0d) was explanted from the right eye due to blurry vision and visual disturbances.
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +19.0d) was implanted on (b)(6) 2024.One light treatment was performed but no lock ins were completed.The lens was explanted approximately 10 months after implantation due to blurry vision and visual disturbances.The treating doctor noted that the patient reported using a tanning bed without the lal+ being locked in.
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the device investigation and provide a correction.Correction to section d9.Updates to sections b5, g3, g6, h3 and h6.The explanted lens was returned to rxsight, and an evaluation was performed.A central aspheric feature was detected that is consistent with zone formation.